# SDR CA970728015

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985AN14B
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Condition: Worn
- Location: Mag Rotor Shaft
- Component: Bosch, SB9RU3
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE RUNNING ROUGH AND BACKFIRING. INVESTIGATION FOUND THE MAGNETO ROTOR SHAFT BEARING WORN RESULTING IN THE BREAKER POINTS MOVING OUT OF TOLERANCE.
